International Journal of Mathematical Analysis

Vol. 9, 2015, no. 45, 2211-2219

Nariman Abasov, Marat Pliev
      Order properties of the space of dominated Uryson operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2211-2219

Copyright © 2015 Nariman Abasov and Marat Pliev. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (4):

Marat A. Pliev and Martin R. Weber, Disjointness and order projections in the vector lattices of abstract Uryson operators, Positivity, 20 (2016), no. 3, 695-707 [CrossRef]

Vladimir Orlov, Marat Pliev and Dmitry Rode, Domination problem for AM-compact abstract Uryson operators, Archiv der Mathematik, 107 (2016), no. 5, 543-552 [CrossRef]

N. M. Abasova, M. A. Pliev, On extension of dominated Uryson operators, Vladikavkazskii Matematicheskii Zhurnal, 18 (2016), no. 1, 3-8 (in Russian) [View at Publisher]

Nariman Abasov and Marat Pliev, Some Remarks about Abstract Uryson Operators, International Journal of Mathematical Analysis, 9 (2015), no. 53, 2635-2642 [CrossRef]